Hi, Im 31 years old and on trt at 100mg/week and 20mmg fluoxetine. I have been training for 9 years. I have ran 2 test cycles in the past with no problems except post cycle depression. I have also ran 2 epii/trenavar cycles with no adverse reactions. I recently, however, took a combination of 30-60mg trenavar with 30-40 mg epistane for close to two weeks. I am 185-190lbs and was cycling calories from 1900kcal -1200kcal after doing 1 month keto. I began doing cyclical keto and lifting 4 days a week and cardio 2 while on. I have ocd and had a anxiety spike which caused an ocd to come back full force. I discontiued use immediately after attack. It has been 2 weeks since discontinuation and my ocd/anxiety is still prevalent. I was curious as to if you think that low of calories, mixed with the ph would be plausible for brain injury from possible glutamate excitotoxicity or calorie depletion. I am seeing a psychologist and possibly a psychiatrist now. Thank you for any input.